Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Ovary cyst, mobile calculas, using contraceptive pills. What is other treatment apart from surgery?

hi i am nikita...a mobile calculus is detected in my sonography of size 2-2 has told me to stop eating fatty foods...although im 26 n im quiet there any cure apart from surgery?, also ovary cyst has been detected of 58.9 * 54.7 mm and doctor has given me contraceptive pills which i dont want to take...please help me --email: YYYY@YYYY
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

You didn't mention where the mobile calculus was detected either in the gall bladder or in the renal tract or something else?
Coming to ovarian cyst, if your cyst is simple cyst with regular walls and fluid content etc., you can follow your doctor's advice.
Contraceptive pills by decreasing the local hormonal levels will help in regression of the cyst.
Take care.

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor